I lost 4 months of my life after having Botox for Migraines

  • Happygma
  • Utah
  • 1 year ago

After having  Botox for migraines, within a couple days I was unable to lift my arms or even barely move.  I was in the ER 3x and actually in the hospital for 4 days because of the effects of this drug.  I had a difficult time swallowing, had a horrible irregular heartbeat, extreme weakness and my heart was in A-Fib.  They did every test and besides the A-Fib my heart was perfect.  My blood pressure went from 79/54 to 178/110.  After wearing a monitor for a week they determined I was in A-Fib 73% of the time.  I was sent to a heart specilist at the U of U and was put on two separate heart medications.  I was told if it was the Botox it would work it's way out within 3 - 4 months.  It actually did, but literally had me flat on my back for 4 months.  I was in contact with Botox the entire time and they told me it would work it's way out but offered me no compensation for time lost.  I am still livid about this.

Comments (13)

Sort by

Oh Happygma I am so sorry to hear of your 4 month battle post botox. I am a fellow suffer and wanted to reach out to you even though it has been a long time since you dealt with this. How did you manage your daily ups and downs as my nerves are a wreck with dealing with this.
Reply
People can have side affects from botox. This don't mean it's Botoulism. The symptoms usually go away when the botox wears off with majority of people. Unfortunately there are a few people where the toxin spreads into the blood. I had botox 2 weeks ago and my symptoms have now gone. I have severe headache/pressure, eye pain/ache, light-headedness, tightness in neck and swollen eyelids. I spoke to a doctor from the states who someone recommended. She said to me that there's no question about it that the toxin has spread. She said to arrange a telephone call with her to sort out a healing plan. This would cost of $125 to sort out but I feel better! How can she diagnose me by email?? So what I have side affects??? Don't mean the toxin has spread. This has been mentioned to me before. Side affects don't mean toxin spread or botulism. Last week it scared the hell out me and I ended up in hospital!! and now I have a doctor who's meant to be an expert in this field telling me the toxin has spread. Rubbish!!!!! please don't sound like all the doctors - believing something that isn't true because what you have gone through. I felt like a ticking timebomb! Everytime I was being hopeful that I was going to get better I had a comment from someone telling me that I could be symptom free for months or even years not knowing I had botulism and It could just hit me. These kind of comments are not helpful. No wonder people are suffering with anxiety attacks on here.
Reply
please don't sound like all the doctors - believing something that isn't true because what you have gone through. I felt like a ticking timebomb! Everytime I was being hopeful that I was going to get better I had a comment from someone telling me that I could be symptom free for months or even years not knowing I had botulism and It could just hit me. These kind of comments are not helpful. No wonder people are suffering with anxiety attacks on here.
Reply
Go to Botox Support Community.com and you will find all sorts of support and help.... it is so informative. God Bless
Reply
Get A Lawyer! I too am livid with my side effects. This should be heard loud and clear!
Reply
I have talked to several, no one wants to take my case. Have you read the entries by a Dr. on here that sued and won $15 million? Everyone else has settled out of court so they get no bad reports about Allergan. It is stressful. I am going in for two ruptured discs... funny thing that they just happened to pop at the SAME TIME!!. Unbelievable. I wish I knew who would take my case. I wish you luck. Please keep in touch.
Reply

Another community member, imareck, mentions that their A-Fib started back up again in their Feb 2nd 2013 comment.

Reply
I took four sessions of Botox for headaches, I started feeling bad after the first but thought it was my gallbladder...I was in the emergency three times, have A-fib part of the time, mostly I have periods where I feel fine, then it hits and I'm sick at my stomach and under the weather for about a week. I had the last Botox March 12th, I don't know when this will go away. After the last Botox I had the worst headache ever for 5 days 24/7. Never again
Reply
Well, it has been almost 2 years this month. I waited too long to bring this to court, 6 months ago I took this to several lawyers and they gave me the run around, not calling me back until it was too late. But, I have to say I will not be quiet about the damage that Botox can cause. From the A-Fib, it went into my stomach and caused gastroparesis (paralyzed stomach) which is NOT curable.... however, it lasted 4 months just like everything else. Now I am dealing with it in all my joints. I certainly have compassion for all these people dealing witht he effects of Botox... We all need to stick together and stand up against this company that has no feelings for any of us.
Reply
You are right, I took four sessions before I realizes it was the Botox. My gastrointestinal Dr took six test because I thought it was my gallbladder. They found nothing wrong, finally after the terrible results after the fourth session I knew. It's been 4 months and I still have good and bad days. Thank U For your support!
Reply
I thanks U for your support, we need to know we are not alone.
Reply
Happy Gma what do you mean you are dealing with it in your joints?
Reply
Happy Gma what do you mean you are dealing with it in your joints.
Reply